# SDR COMA0260560

- Difficulty date: October 3, 2002
- Submitted: October 4, 2002
- Operation: Air carrier
- Aircraft: N999CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7230
- Aircraft time: 10,787 hours, 10,994 cycles
- System (JASC): 4910 · APU Cowling/Containment
- Part: Apu
- Stage of operation: CR
- Nature of condition: S
- Precautionary procedure: A

## Discrepancy

FLIGHT 9489 APU OIL TEMP CAUTION MESSAGE.COULD NOT DUPLICATE.  FOUND NO FAULTS WITH APU
